# SDR CALA2017092203301

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 53,712 hours, 21,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L LT JUMPSEAT AFT EMER FLASHLIGHT FELLOUT OF ITS BRACKET. RED LIGHT IS NOT FLASHING. REMOVED & INSTALLED SERVICEABLE EMERGENCY FLASHLIGHT AT DOOR 2L. NO FAULTS NOTED.
